Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Pseudocompact spaces


Author: R. M. Stephenson
Journal: Trans. Amer. Math. Soc. 134 (1968), 437-448
MSC: Primary 54.52
MathSciNet review: 0232349
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.52

Retrieve articles in all journals with MSC: 54.52


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0232349-6
PII: S 0002-9947(1968)0232349-6
Article copyright: © Copyright 1968 American Mathematical Society